advertisement
Question
Posted by: berlia | 2012-02-13

injection

Good day

i was wondering im on the depo 3 mont injection but only planning to have children in 3-4 years time, will it be advisable to for example stop the injection about 18months before and start on the Pill, so you can start to menstruate again, seeing ot takes so long for the injetion to work out and let you menstruate again.
thanks for answering

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes I think that is a good idea.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-02-16

Yes I think that is a good idea.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement